It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello, I am a 35 year old that has dealt with anxiety attacks for the past few years. My anxiety attacks were always manageable and I dealt with them by leaving the situation that was upsetting me or using dr prescribed Xanax. I could go months without an attack and all was well.

However, the beginning of March I started to have the attacks worse and my Dr. Put me on Lexapro 10 mg. I only took it 5 times as during the five days I was on it I went to the emergency room twice thinking I was going to die. It made my anxiety worse. When I told my DR she scolded me saying the Lexapro could not do this. I have done my own research on it and see that it can in fact make anxiety worse, so I have started seeing a new DR. This one wants me to break him 10 mg in half. I donít understand this as I told him it made my anxiety worse. He gave me Xanax to help me through his side effects phase.

Shortly after I started taking the Lexapro my right eye started to bother me. It feels tired and itís hard to read the computer without squinting even though I went to the eye dr and he said nothing is wrong with my eyesight. My eyes are very sensitive to light and I canít watch TV anymore as the light and movements bother me a lot.

I know that they say some meds work better for different people but I wish someone could help me pick a med with few side effects other than Lexapro. Would citalopram be the same?





All times are GMT -7. The time now is 12:43 PM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!